Acta Applicandae Mathematica

, Volume 67, Issue 1, pp 91–115

Maps Interchanging f-Structures and their Harmonicity

  • K. L. Duggal
  • S. Ianus
  • A. M. Pastore

DOI: 10.1023/A:1010676616509

Cite this article as:
Duggal, K.L., Ianus, S. & Pastore, A.M. Acta Applicandae Mathematicae (2001) 67: 91. doi:10.1023/A:1010676616509


We study some remarkable classes of metric f-structures on differentiable manifolds (namely, almost Hermitian, almost contact, almost S-structures and K-structures). We state and prove the necessary condition(s) for the existence of maps commuting such structures. The paper contains several new results, of geometric significance, on CR-integrable manifolds and the harmonicity of such maps.

f-structuresharmonic mapsCR-manifolds

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • K. L. Duggal
    • 1
  • S. Ianus
    • 2
  • A. M. Pastore
    • 3
  1. 1.Department of MathematicsUniversity of WindsorWindsorCanada
  2. 2.Department of MathematicsUniversity of BucharestBucharestRomania
  3. 3.Department of MathematicsUniversity of BariBariItaly